# SDR DALA2022122608364

- Difficulty date: December 24, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 40 RH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE 260, CRACK DIRECTION IS 9 OCLOCK.   COMPLIED WITH PRI 604048-14AD. VALIDATED ER/A 604048 -14ADMATCHES PRI 604048-14AD. PERFORMED REPAIR INSTRUCTIONS ON FRAME 40 RH SIDE VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE 260 AS PER ER/A 604048-14AD.
